# SDR CA150121004

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2420 · AC Generation System
- Part: Sump
- Part number: GL51111035
- Condition: Ruptured
- Location: Generator Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEFT ENGINE VFG FAILURE IN FLIGHT ASSOCIATED WITH LOST OF ENGINE OIL PRESSURE DOWN TO 25 PSI. CREW FOLLOWED QRH PROCEDURE AND PROCEEDED WITH LEFT ENGINE SHUTDOWN IN FLIGHT. AIRCRAFT LANDED SAFELY. WALK AROUND REVEALED THAT THE GENERATOR OIL SUMP HAD RUPTURED AND PERFORATED THE LOWER ENGINE COWL.
